EconPapers    
Economics at your fingertips  
 

On Higher-Order Sequential Fractional Differential Inclusions with Nonlocal Three-Point Boundary Conditions

Bashir Ahmad and Sotiris K. Ntouyas

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We study a nonlinear three-point boundary value problem of sequential fractional differential inclusions of order with , . Some new existence results for convex as well as nonconvex multivalued maps are obtained by using standard fixed point theorems. The paper concludes with an example.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/659405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/659405.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:659405

DOI: 10.1155/2014/659405

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:659405